# SDR AALA200802576A

- Difficulty date: November 24, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Aircraft time: 62,775 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Leaking
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT.  CREW REPORTED TAIL COMPARTMENT OVERTEMP INDICATION DURING CLIMB.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND DUCT BLOWN IN TAIL COMPARTMENT.  AIRCRAFT OUT OF SERVICE FOR REPAIRS.  REPLACED RIGHT HAND AIR CONDITIONING WATER SEPARATOR DUCT ASSEMBLY. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
